# SDR FDEA201609093163

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 78,990 hours, 17,379 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9615045001
- Part serial: FX0031
- Condition: Failed
- Location: Windshield
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOW FOGGED AND BECAME UNUSABLE, AIRCRAFT HAD TO STOP TAXI UNTIL WINDSCREEN COULD BE WIPED REPEATEDLY.   TROUBLESHOT IAW FIM 30-42 AND MM  30-42-00-5.  ALL SIX CONTROLS WERE TESTED.   LT AFT CONTROLLER FAILED TESTS.  R & R THE CONTROLLER IAW MM 30-42-01-4 AND TESTED IAW MM  30-42-00-5,  TEST PASSED.
